# SDR 08FDEA03274

- Difficulty date: August 6, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 56,723 hours, 11,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Mlg Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL RIGHT BULKHEAD FORWARD LOWER DOUBLER   FOUND CRACKED.  CRACKED DOUBLER REMOVED AND REPLACED WITH NEW PART AT CENTER LANDING GEAR WHEEL WELL RIGHT BULKHEAD FORWARD LOWER AREA AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
